I had Restylane injections for my hollowing eyes 6 months ago. Since injection, my hollowing became deeper and till now it's getting worse. What else can I do? I don't dare to inject again. How can I make it back to my past look?
Treatment for Further Eye Hollowing After Restylane Injections?
Doctor Answers (3)
Treatment of the tear trough
The Restylane should not make you more hollow now than before its treatment. If you are truly more hollow in the area see if there is any metabolic reason for this. Check with your primary care physician and they might run some tests to make sure your electrolytes and thyroid are OK. Any weight loss lately or significant stress.
Web reference: http://www.thenyac.com
Dermal fillers and Restylane for lower eyelids
Lower eyelid bagginess and lower eyelid hollowness are the hallmarks of aging eyes. Dermal fillers have been studied and utilized for treatment of the aging lower eyes. Restylane has probably been the most common injectable for this treatment. However, this is a challenging area to really affect an excellent result ultimately. The skin is thin in this area and there are also small blood vessels that are vulnerable to the injection and rendering a bruise in the area.
Nonetheless, Restylane has become an excellent treatment for the hollows underneath the eyes. I do think that one treatment is satisfactory, but not in all instances and further follow-up treatment within a week is a reasonable consideration. Standardly, I always recommend that patients come back a week later simply to assess for the overall benefit and to see if there is any touch-up that might be required. In the case of persistent hollow after Restylane injection, I simply would suggest a bit of further finesse with more Restylane.
Lower eyelid filler
The Restylane may have been injected in the wrong location, but should wear off soon. You may require surgical intervention for the hollow appearance of your eye. This may involved a fat transfer to the area, which is much more longer acting than any injectable fillers.
You need to be examined thoroughly before any further recommendations can be made.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.